# SDR AALA202311278270

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A320*
- Aircraft serial: 6761
- Aircraft time: 24,314 hours, 9,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT R/H SERVICE DOOR ACCUMULATOR IS LOW. SERVICED AFT R\H DOOR WITH NITROGEN.
